# SDR DXTA200702487

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 750
- Aircraft serial: 7500015
- Aircraft time: 7,404 hours, 4,475 cycles
- Engine: Allsn AE3007C
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(P)  (BAG SMOKE) CAS ILLUMINATED AFTER LANDING, NO SMOKE WAS DETECTED AFTER INSPECTING THE BAGGAGE COMPARTMENT.   09-28-07   PERFORMED OPS TEST OF BAGGAGE SMOKE DETECTOR SYSTEM. NO DEFECTS NOTED. ALL WORK PERFORMED IAW CE750/X MM 26-14-00
